# SDR 9622339755

- Difficulty date: October 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47179
- System (JASC): 2613 · Overheat Detection
- Part: Temp Sensor
- Condition: Malfunctioned
- Location: Tail Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED DURING TAKEOFF.  FOLLOWED COM AND LIGHT WENT OUT.  FLIGHT RETURNED TO HOU AND LANDED WITHOUT INCIDENT.  REPLACED TAIL COMPARTMENT SENSOR AND RIGHT COALESCER BAG.  RAN AIRCRAFT TO FULL POWER, OPERATIONAL CHECK OK.
